# SDR HNAA2017092600331

- Difficulty date: September 25, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 53,973 hours, 64,955 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tscu
- Condition: Inoperative
- Location: Auto Fx
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FX WOULD NOT ARM DURING TAKEOFF ROLL.  R & R THE NR 2 TSCU,  OPS CHECKED GOOD.  OK FOR SERVICE.
